# SDR ASAA9910089

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Nr 3 Pallet
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT TWO EMERGENCY EXIT FLOOR TRACK LIGHTS ON THE NR 3 PALLET WERE FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
